Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Knee pain, burning sensation, bulging vein in knee cap. Tried icing it, no relief. Causes?

Last night I was putting my kids to bed when my knee started to hurt and it was a burning feeling. I reached down and felt the vein on top of my knee cap bulging out in a Y shape. I had not fallen or done anything to cause this. I put ice on it but it did not seem to help. This morning after sleeping the bulging has gone down but the kneecap is still painful. Any thoughts?
Asked On : Fri, 15 Feb 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response

I have studied your case.

Possibility of knee pain can be due to meniscus injury ,which can be confirmed by clinical examination and if required MRI.
Till time take analgesic and apply knee support.

Hope this answers your query. If you have additional questions or follow up queries then please do not hesitate in writing to us. I will be happy to answer your queries.

Wishing you good health.

Take care
Answered: Tue, 15 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor